Approximately 10 days after botox and juvederm injections, face, mostly cheeks and forehead became inflamed, red, itchy, burning with bumps and rash. Derm who did injections said rash looks like allergic dermatitis of some kind, likely to some product i used, prescribed 30 mg cortisone and steroidal creams to taper down over 10 days. I have not used anything since but cool water face and neck. On day 5 of tapering cortisone now woke up with huge swollen red itchy eyelids and itchy bumpy rash on chest - but face rash has mostly cleared. Eyes were so swollen I could hardly open them. What could this be? Never had skin allergies in my life & have never been allergic to anything in environment. Derm says this has no relationship to botox or juvederm.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.